# SDR 2022F00202

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: General aviation
- Aircraft: N852DR
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- Aircraft time: 24,961 hours, 14,784 cycles
- Engine: Garrtt TPE331*
- Engine time: 24,843 hours, 27,945 cycles
- Propeller: Mtprop MTV271E
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE WARNING LIGHT CAME ON IN CRUISE FLIGHT. ALL ENGINE PARAMETERS WERE NORMAL. THE CREW DECLARED AN EMERGENCY AND DIVERTED. THE LEFT ENGINE WAS SHUT DOWN PER EMERGENCY CHECKLIST AND THE AIRCRAFT SUCCESSFULLY LANDED SINGLE ENGINE IN KSHV. NO VISIBLE TRACE OF FIRE / HEAT WERE OBSERVED AFTER LANDING. SUSPECTED FALSE FIRE WARNING.
